MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. THUNDERBEAT OPEN FINE JAW; ULTRASONIC SURGICAL DEVICE

AOMORI OLYMPUS CO., LTD. THUNDERBEAT OPEN FINE JAW; ULTRASONIC SURGICAL DEVICE
Model Number TB-0009OF
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the polymer lining on the single use thunderbeat device had come off.Still attached to part of the device.There was no report of patient harm associated with this event.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.Three attempts were performed to obtained additional information, but no response was received from the customer.

Brand Name
THUNDERBEAT OPEN FINE JAW
Common Device Name
ULTRASONIC SURGICAL DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21734077
Report Number9614641-2025-00402
Device Sequence Number11757586
Product Code GEI
UDI-Device Identifier04953170343346
UDI-Public04953170343346
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTB-0009OF
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown